# SDR EIA2000234

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT BS 1241 KICK FITTING H-11 BOLT HOLE AREA, HOLE ''D'' CRACKED AT KICK FITTING AND TERMINAL FITTING BOTH CRACKS APPROX .030 INCH IN LENGTH.  OVERSIZED FASTENER HOLE ON TERMINAL FITTING AND KICK FITTING ECCENTRICITY TO REMOVE CRACK, NDT INSPECTED, FREEZE PLUG INSTALLED, AND BOLT INSTALLED PER BSB 57A2309R1 AND BOEING MSG EVR-HKG-00-00138H/00122F AND RS R57-12-34449.  (M)
